# SDR AALA2019060549006

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 59,814 hours, 24,399 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AFTER TAKE OFF IN CLIMB, RIGHT FUEL QUANTITY DROPPED 700 POUNDS LOWER THAN LEFT QUANTITY WITH  FUEL IN CENTER TANK. REMAINED 700 LOWER FOR BALANCE OF FLIGHT. MAINTENANCE ACCOMPLISHED ADJ/TESTS OF FUEL QTY IAW AMM 28-41-00. OPS CKS OK. UNABLE TO DUPLICATE. NO HISTORY.
